Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Charter
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi-ras.ru
E-mail: steklov@mi-ras.ru

View Map
Directions

   
Yakymiv Arsen Lubomirovich
(recent publications)
| by years | scientific publications | by types |


1. A. L. Yakymiv, Teor. Veroyatnost. i Primenen.  mathnet  crossref  elib

   2019
2. A. L. Yakymiv, “Multivariate regular variation and multiple power series distributions”, 3rd International Conference on Stochastic Methods (ICSM-3) (June 3–9, 2018 Divnomorskoe, Russia), Theory Probab. Appl., 64, no. 1, 2019, 168–169  mathnet  crossref  elib
3. A. L. Yakymiv, Diskr. Mat., 31:3 (2019), 114–127  mathnet  crossref
4. A. L. Yakymiv, Diskr. Mat.  mathnet  crossref

   2018
5. A. L. Yakymiv, “On the order of random permutation with cycle weights”, Theory Probab. Appl., 63:2 (2018), 209–226  mathnet  crossref  crossref  mathscinet  isi (cited: 1)  elib  scopus (cited: 1)

   2019
6. A. L. Yakymiv, “On the distribution of multiple power series regularly varying at the boundary point”, Discrete Math. Appl., 29:6 (2019), 409–421  mathnet  crossref  crossref  mathscinet  elib

   2018
7. A. L. Yakymiv, “Multivariate Regular Variation in Probability Theory”, XXXV-th International Seminar on Stability Problems for Stochastic Models (ISSPSM-2018) (24 - 28 September 2018 Perm, Russia), 2018, 88–92

   2017
8. A. L. Yakymiv, “Limit theorems for the logarithm of the order of a random $A$-mapping”, Discrete Math. Appl., 27:5 (2017), 325–338  mathnet  crossref  crossref  mathscinet  isi (cited: 1)  elib  scopus (cited: 1)
9. A. L. Yakymiv, “O logarifme poryadka sluchainoi A-podstanovki”, 2-ya Mezhdunarodnaya Konferentsiya po Stokhasticheskim Metodam (25–30 maya 2017 g., pos. Abrau-Dyurso, Novorossiisk), Teoriya veroyatnostei i eë primeneniya, 62, no. 4, 2017, 838–839  mathnet (cited: 1)
10. A. L. Yakymiv, “On the Erdős-Turán Law for random permutations with cycle weights”, XXXIV International Seminar on Stability Problems for Stochastic Models (25–29 August 2017 Debrecen, Hungary), 2017, 104–105 https://arato.inf.unideb.hu/…/abstbookb5_2017.pdf
11. A. L. Yakymiv, “Predelnaya teorema dlya raspredeleniya tipa kratnogo stepennogo ryada”, XVIII Vserossiiskii simpozium po prikladnoi i promyshlennoi matematike (osennyaya otkrytaya sessiya) (Sochi, 1–8 oktyabrya 2017 g.), Obozrenie prikladnoi i promyshlennoi matematiki, 24, no. 4, 2017, 379–380
12. A. L. Yakymiv, “Nekotorye zadachi vychislitelnogo kharaktera dlya sluchainykh $A$-podstanovok”, Sovremennye problemy matematicheskogo modelirovaniya, obrabotki izobrazhenii i parallelnykh vychislenii 2017 (pos. Divnomorskoe, g. Gelendzhik, Krasnodarskii krai, 4–11 sentyabrya 2017 g.), v. 2, DGTU, Rostov-na-Donu, 2017, 328–330
13. A. L. Yakymiv, “O nekotorykh nedavnikh issledovaniyakh v tauberovoi teorii i ikh primeneniyakh v teorii veroyatnostei”, Analiticheskie i vychislitelnye metody v teorii veroyatnostei i eë prilozheniyakh (Konferentsiya, posvyaschennaya 90-letiyu so dnya rozhdeniya A. D. Solovëva. 23–27 oktyabrya 2017 g.), MGU, RUDN, Moskva, 2017, 522–527 http://acmpt.ru/…/ACMPT_2017_paper_49.pdf

   2016
14. A. L. Yakymiv, “A Tauberian theorem for multiple power series”, Sb. Math., 207:2 (2016), 286–313  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 4)  elib  elib  scopus (cited: 3)
15. Yakymiv, A. L., “Distribution of the Order in Some Classes of Random Mappings”, XVII-th International Summer Conference on Probability and Statistics (ISCPS-2016) (Pomorie, Bulgaria, 25 June – 1 July 2016), 2016, 42–50 http://www.math.bas.bg/~statlab/ISCPS2016/ISCPS
16. A. L. Yakymiv, “O poryadke sluchainoi $A$-podstanovki”, Nauchnyi doklad, XVII Vserossiiskii simpozium po prikladnoi i promyshlennoi matematike (osennyaya otkrytaya sessiya) (Sochi-Dagomys, 1–8 oktyabrya 2016 g., red. I. A. Sokolov, A. R. Simonyan, V. I. Khokhlov), Obozrenie prikladnoi i promyshlennoi matematiki, 23, no. 4, 2016, 398–399 http://www.tvp.ru/conferen/vsppmXVII/kisvd116.pdf

   2015
17. A. L. Yakymiv, “On the Number of Components of Fixed Size in a Random $A$-Mapping”, Math. Notes, 97:3 (2015), 468–475  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib  scopus

   2016
18. A. L. Yakymiv, “Tauberian theorem for the generation functions of multiple sequences”, Theory Probab. Appl., 60:2 (2016), 343–347  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 1)  elib  elib  scopus (cited: 1)

   2015
19. A. L. Yakymiv, “On a number of components in a random $A$-mapping”, Theory Probab. Appl., 59:1 (2015), 114–127  mathnet  crossref  crossref  mathscinet  isi (cited: 4)  elib (cited: 2)  elib (cited: 2)  scopus (cited: 3)

   2014
20. A. L. Yakymiv, “On a Number of Components in a Random A-Mapping”, XVI-th International Summer Conference on Probability and Statistics (ISCPS-2014), Dedicated to the memory of B. A. Sevastyanov (Pomorie, Bulgaria, 21–28 June 2014), 2014, 41–42 http://stochastics.fmi.uni-sofia.bg/st/htm/abstracts-2014.pdf

   2013
21. A. L. Yakymiv, “Random $A$-Permutations and Brownian Motion”, Proc. Steklov Inst. Math., 282:3 (2013), 298–318  mathnet  crossref  crossref  mathscinet  isi  elib  elib  scopus
22. A. L. Yakymiv, “On the number of cyclic points of random $A$-mapping”, Discrete Math. Appl., 23:5-6 (2013), 503–515  mathnet  crossref  crossref  crossref  mathscinet  elib  elib  scopus (cited: 2)

   2012
23. A. L. Yakymiv, “On the number of cyclic points of random $A$-mapping”, Review of Applied and Industrial Mathematics, 19:5 (2012), 768–769  mathnet

   2011
24. A. L. Yakymiv, “A Generalization of the Curtiss Theorem for Moment Generating Functions”, Math. Notes, 90:6 (2011), 920–924  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 3)  elib  elib  scopus (cited: 2)

   2010
25. A. L. Yakymiv, “A limit theorem for the logarithm of the order of a random $A$-permutation”, Discrete Math. Appl., 20:3 (2010), 247–275  mathnet  crossref  crossref  mathscinet  zmath  elib (cited: 3)  elib (cited: 3)  scopus (cited: 5)
26. A. L. Yakymiv, “Asymptotics of the Moments of the Number of Cycles of a Random $A$-Permutation”, Math. Notes, 88:5 (2010), 759–766  mathnet  crossref  crossref  mathscinet  isi  elib  elib  scopus

   2011
27. A. L. Yakymiv, “Asymptotics at infinity of negatively binomial infinitely divisible distributions”, Theory Probab. Appl., 55:2 (2011), 342–351  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib  scopus

   2010
28. A. L. Yakymiv, “O logarifme poryadka sluchainoi $A$-podstanovki”, Tezisy doklada na XVII Vserossiiskoi Shkole-kollokviume po stokhasticheskim metodam (Kislovodsk, 1–8 maya 2010 g.), Obozrenie prikladnoi i promyshlennoi matematiki, 17, no. 3, 2010, 375–376


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2019